# SDR NSVA2011157

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 35,324 hours, 43,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 841066
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

WHILE TAXING, PILOT REPORTED RT DUCT OVERHEAT / CABIN HOT LIGHT ILLUMINATED AND BURNING SMELL IN CABIN.  A/C RETURNED TO THE GATE IN IAH.  REPLACED RIGHT ACM IAW CWC 21-50-03S.  OPS CHECKED GOOD.
